# SDR SWAA096645

- Difficulty date: October 20, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 46,850 hours, 38,539 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 132.  REPAIRED SKIN PER EA.
